MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2014/410403

Медицинская библиотека · Case reports in psychiatry · 2014

Hyperammonemic Encephalopathy due to Valproic Acid and Topiramate Interaction.

Twilla Jennifer D, Pierce Andrew S

СтатьяПеревод в очереди

Аннотация

Valproic acid-induced hyperammonemic encephalopathy is a rare yet serious adverse drug reaction. Medication interactions such a valproic acid and topiramate can precipitate an event. We present the case of a 52-year-old female that presented with acute mental status change and hypersomnolence due to hyperammonemia caused by a valproic acid derivative. The patient improved after withdrawal of the offending medications and treatment with lactulose. Clinicians should remain hypervigilant in monitoring for valproic acid-induced hyperammonemic encephalopathy and risk factors such as polypharmacy.

Для цитирования: Twilla Jennifer D, Pierce Andrew S. Hyperammonemic Encephalopathy due to Valproic Acid and Topiramate Interaction.. Case reports in psychiatry. 2014. DOI: 10.1155/2014/410403.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.